Header

UZH-Logo

Maintenance Infos

Infectious food webs


Beckerman, A P; Petchey, O L (2009). Infectious food webs. Journal of Animal Ecology, 78(3):493-496.

Statistics

Citations

9 citations in Web of Science®
9 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

1 download since deposited on 11 Jul 2012
0 downloads since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Evolutionary Biology and Environmental Studies
Dewey Decimal Classification:570 Life sciences; biology
590 Animals (Zoology)
Language:English
Date:2009
Deposited On:11 Jul 2012 13:53
Last Modified:05 Apr 2016 15:46
Publisher:Wiley-Blackwell
ISSN:0021-8790
Free access at:Publisher DOI. An embargo period may apply.
Publisher DOI:https://doi.org/10.1111/j.1365-2656.2009.01538.x
Other Identification Number:Accession Number: WOS:000264784900001

Download

Preview Icon on Download
Filetype: PDF - Registered users only
Size: 343kB
View at publisher

Article Networks

Author Collaborations